MathSciNet Relay Station
MathSciNet bibliographic data
MR600035 (82e:55027) 55R05 (55R10 57N15)
Chapman, T. A. Proper fibrations with $n$-manifold fibers. Indiana Univ. Math. J. 30 (1981), no. 1, 79–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement